# SDR 9506492204

- Difficulty date: April 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204US
- Make and model: Boeing 727251
- Aircraft serial: 22544
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Tail Skid
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

DURING DEPARTURE CLIMB UPON PLACING GEAR HANDLE IN 'OFF' POSITION, TAIL SKID INDICATION REMAINED ILLUMINATED.  JETTISONED 6000 LBS OF FUEL AND RETURNED TO DTW WITHOUT FURTHER INCIDENT.  MAINTENANCE VERIFIED INDICATION NOT DUE TO TAIL STRIKE.  DEFERRED TAIL SKID INDICATION PER MEL 32-13.
